# SDR SWIA2025110700006

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N530GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10216
- Aircraft time: 42,228 hours, 29,896 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Overtemp
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO ORD RH WINDSHIELD BEGAN TO GLOW IN BOTTOM SIDE OF WINDSHIELD.Â  WHILE RUNNING THE QRH THE ENTIRE WINDSHIELD CRACKED.Â  EMERGENCY WAS DECLARED AND DIVERTED TO SBN.  (FLIGHT 4644)  REFERENCE CP 31128499 FOR THE FOLLOWING CORRECTIVE ACTION.  REMOVED AND REPLACED RT WINDSHIELD REFERENCING APPLICABLE STEPS OF TASK CARD 56-220-1000-SKY AND CRJ550 AMM 56-11-01.
